# SDR ASAA2012081292708

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,932 hours, 6,801 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400766050
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANELS AT 100, 300, 500 AND 1100 LOCATIONS HAVE PULLED THROUGH BOLTS, LOOSE BOLTS (2 LOC) AND LOOSE PANEL RESPECTIVELY.  ACFT GROUNDED.  TIGHTENED PANELS AT 100, 300 & 500.  REPLACED PANEL AT 1100 IAW AMM 72-23-07-000-801-F00.
